# SDR SWIA2021091060835

- Difficulty date: June 24, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N750SK-1285 / THERE IS A DENT APPROXIMATELY 15" AFT OF SVC DOOR AS FS 364 AND 17" UP FROM BOTTOM OF SERVICE DOOR AT STRINGER 15R. PLEASE PLOT/MAP AND EVALUATE THE DAMAGE. IF THE DAMAGE IS FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.   (C-CHECK RO 9/8/21)    ELIMINATED EVIDENCE OF DENT AT APPROXIMATELY 15" AFT OF THE SVC DOOR AT FS364 AND 17" UP FROM THE BOTTOM OF THE SERVICE DOOR AT STGR 15R REF REO 670-53-21-2103, REV -- DATED 2021-08-06, COMPLIED WITH ALL STEPS OF REO, DENT FOUND TO BE WITHIN LIMIITS REF CRJ-700 SRM 53-21-01-101-001-A01, SEE CONTINUATION CARD FOR DETAILS.
